Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Deligne homology and Abel-Jacobi maps

Author: Henri Gillet
Journal: Bull. Amer. Math. Soc. 10 (1984), 285-288
MSC (1980): Primary 14C30, 14C15
MathSciNet review: 733697
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. A. A. Beĭlinson, Higher regulators and values of 𝐿-functions, Current problems in mathematics, Vol. 24, Itogi Nauki i Tekhniki, Akad. Nauk SSSR, Vsesoyuz. Inst. Nauchn. i Tekhn. Inform., Moscow, 1984, pp. 181–238 (Russian). MR 760999
  • 2. Spencer Bloch, 𝐾₂ of Artinian 𝑄-algebras, with application to algebraic cycles, Comm. Algebra 3 (1975), 405–428. MR 0371891,
  • 3. Spencer Bloch and Arthur Ogus, Gersten’s conjecture and the homology of schemes, Ann. Sci. École Norm. Sup. (4) 7 (1974), 181–201 (1975). MR 0412191
  • 4. Pierre Deligne, Théorie de Hodge. II, Inst. Hautes Études Sci. Publ. Math. 40 (1971), 5–57 (French). MR 0498551
    Pierre Deligne, Théorie de Hodge. III, Inst. Hautes Études Sci. Publ. Math. 44 (1974), 5–77 (French). MR 0498552
  • 5. Fouad El Zein and Steven Zucker, Extendability of normal functions associated to algebraic cycles, Topics in transcendental algebraic geometry (Princeton, N.J., 1981/1982) Ann. of Math. Stud., vol. 106, Princeton Univ. Press, Princeton, NJ, 1984, pp. 269–288. MR 756857
  • 6. William Fulton, Intersection theory, Ergebnisse der Mathematik und ihrer Grenzgebiete (3) [Results in Mathematics and Related Areas (3)], vol. 2, Springer-Verlag, Berlin, 1984. MR 732620
  • 7. Phillip A. Griffiths, Some results on algebraic cycles on algebraic manifolds, Algebraic Geometry (Internat. Colloq., Tata Inst. Fund. Res., Bombay, 1968), Oxford Univ. Press, London, 1969, pp. 93–191. MR 0257092
  • 8. James R. King, Log complexes of currents and functorial properties of the Abel-Jacobi map, Duke Math. J. 50 (1983), no. 1, 1–53. MR 700130,

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1980): 14C30, 14C15

Retrieve articles in all journals with MSC (1980): 14C30, 14C15

Additional Information